×

Characteristic classes and representations of discrete subgroups of Lie groups. (English) Zbl 0493.57011


MSC:

57R30 Foliations in differential topology; geometric theory
57R20 Characteristic classes and numbers in differential topology
22E40 Discrete subgroups of Lie groups
20H10 Fuchsian groups and their generalizations (group-theoretic aspects)
53C05 Connections (general theory)
20F34 Fundamental groups and their automorphisms (group-theoretic aspects)
53C30 Differential geometry of homogeneous manifolds
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] W. Goldman, Discontinuous groups and the Euler class, Doctoral dissertation, Univ. of California, Berkeley, 1980.
[2] William M. Goldman, Flat bundles with solvable holonomy. II. Obstruction theory, Proc. Amer. Math. Soc. 83 (1981), no. 1, 175 – 178. · Zbl 0483.55012
[3] Michael Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982), 5 – 99 (1983). · Zbl 0516.53046
[4] M. Gromov, Hyperbolic manifolds according to Thurston and jørgensen, Séminaire Bourbaki (1979/80), no. 546.
[5] U. Haagerup and H. Munkholm, Simplices of maximal volume in hyperbolic space, preprint, Odense University, Denmark. · Zbl 0493.51016
[6] Morris W. Hirsch and William P. Thurston, Foliated bundles, invariant measures and flat manifolds, Ann. Math. (2) 101 (1975), 369 – 390. · Zbl 0321.57015
[7] D. Kazhdan and G. Margulis, A proof of Selberg’s hypothesis, Math. Sb. 75 (1968), 162-168.
[8] G. Margulis, Discrete groups of motions of spaces of nonpositive curvature, Amer. Math. Soc. Transl. (2) 109 (1977), 33-45. · Zbl 0367.57012
[9] John Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv. 32 (1958), 215 – 223. · Zbl 0196.25101 · doi:10.1007/BF02564579
[10] P. E. Newstead, Topological properties of some spaces of stable bundles, Topology 6 (1967), 241 – 262. · Zbl 0201.23401 · doi:10.1016/0040-9383(67)90037-7
[11] Дискретные подгруппы групп Ли., Издат. ”Мир”, Мосцощ, 1977 (Руссиан). Транслатед фром тхе Енглиш бы О. В. Šварцман; Едитед бы Ѐ. Б. Винберг; Щитх а супплемент ”Аритхметициты оф ирредуцибле латтицес ин семисимпле гроупс оф ранк греатер тхан 1” бы Г. А. Маргулис.
[12] Atle Selberg, On discontinuous groups in higher-dimensional symmetric spaces, Contributions to function theory (internat. Colloq. Function Theory, Bombay, 1960) Tata Institute of Fundamental Research, Bombay, 1960, pp. 147 – 164. · Zbl 0201.36603
[13] Dennis Sullivan, A generalization of Milnor’s inequality concerning affine foliations and affine manifolds, Comment. Math. Helv. 51 (1976), no. 2, 183 – 189. · Zbl 0335.57017 · doi:10.1007/BF02568150
[14] W. Thurston, The geometry and topology of 3-manifolds, Princeton Univ. mimeographed notes, 1977-1979.
[15] André Weil, On discrete subgroups of Lie groups, Ann. of Math. (2) 72 (1960), 369 – 384. · Zbl 0131.26602 · doi:10.2307/1970140
[16] Hassler Whitney, Elementary structure of real algebraic varieties, Ann. of Math. (2) 66 (1957), 545 – 556. · Zbl 0078.13403 · doi:10.2307/1969908
[17] John W. Wood, Bundles with totally disconnected structure group, Comment. Math. Helv. 46 (1971), 257 – 273. · Zbl 0217.49202 · doi:10.1007/BF02566843
[18] Robert J. Zimmer, Ergodic theory, group representations, and rigidity, Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 3, 383 – 416. · Zbl 0532.22009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.